Alert archive / Maryland / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 14, 2015, 6:32 PM EDT for 4 counties in Maryland. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 6:32 PM EDT (22:32 UTC)
- Expired
- Jun 14, 2015, 7:00 PM EDT
- In force
- 28 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD
The radar
The Dover AFB radar (KDOX), 69 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1394 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
667
WWUS81 KPHI 142232
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
632 PM EDT SUN JUN 14 2015
MDZ008-012-015-019-020-142300-
QUEEN ANNE'S-CECIL-TALBOT-KENT-KENT-CAROLINE-QUEEN
ANNE'S-TALBOT-CECIL-
632 PM EDT SUN JUN 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT QUEEN ANNE'S...
NORTHWESTERN CAROLINE...KENT...TALBOT AND SOUTH CENTRAL CECIL
COUNTIES...
AT 631 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM FALLSTON TO NEAR GIBSON ISLAND TO NEAR PRINCE
FREDERICK...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EASTON...CENTERVILLE...TALBOT...CHESTERTOWN...CENTREVILLE...ROCK
HALL...CHARLESTOWN...TRAPPE...ST. MICHAELS...CHURCH HILL...OXFORD...
BETTERTON...QUEEN ANNE...OLD TOWN...KENNEDYVILLE...STARR...HOPE...
GRASONVILLE...CORDOVA AND MORGNEC.
HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3886 7626 3886 7625 3879 7620 3879 7619
3897 7625 3889 7629 3890 7629 3893 7631
3896 7631 3884 7637 3885 7638 3932 7618
3943 7599 3957 7610 3957 7593 3901 7588
3861 7607 3874 7630 3867 7634 3869 7634
TIME...MOT...LOC 2231Z 279DEG 31KT 3950 7642 3908 7638 3859 7660
$$
SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 14, 6:21 PM EDT, 11 minutes earlier.
Area forecast discussion, Jun 14, 6:21 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 621 PM EDT SUN JUN 14 2015 .SYNOPSIS... A FRONTAL BOUNDARY EXTENDED SOUTHEASTWARD FROM THE GREAT LAKES TO THE WATERS OFF THE DELMARVA COAST. THE BOUNDARY IS FORECAST TO DRIFT NORTHEASTWARD ACROSS OUR AREA FROM TONIGHT THROUGH MONDAY NIGHT. ANOTHER FRONTAL BOUNDARY IS EXPECTED TO APPROACH FROM THE NORTHWEST ON TUESDAY AND IT IS ANTICIPATED TO STALL AND MEANDER ACROSS OR NEAR OUR REGION FROM WEDNESDAY THROUGH SUNDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... FOR FLASH FLOODING TONIGHT...ESPECIALLY NORTH OF THE I-78 CORRIDOR. AFTER COLLABORATION WITH SURROUNDING OFFICES, HAVE DECIDED TO HOLD OFF ON A WATCH BUT CONTINUE ENHANCED WORDING IN THE HWO. PWAT/S WILL BE RUNNING +2 SDS, AND THAT/S NEVER GOOD WHEN THUNDERSTORMS MOVE THROUGH THIS TIME OF YEAR. WE WILL CONTINUE TO MONITOR THE SITUATION AND IF CONDITIONS CONTINUE TO JUICE, A WATCH WILL BE ISSUED. MEANWHILE...SHOWERS AND THUNDERSTORMS CONTINUE TO POP UP LATE THIS AFTERNOON IN THE UNSTABLE ATMOSPHERE SOUTH OF THE WARM FRONT DRAPED DIAGONALLY ACROSS OUR REGION. THIS FRONT WILL SLOWLY LIFT NORTH AS A LOW PRESSURE SYSTEM DEVELOPS ALONG IT LATER TONIGHT. ANY RAIN THAT FALLS COULD BE HEAVY AT TIMES...ESPECIALLY AFTER MIDNIGHT...AND IRREGARDLESS OF FLASH FLOODING...URBAN AND POOR DRAINAGE FLOODING REMAINS A CONCERN. ISOLATED SEVERE WEATHER IS ALSO POSSIBLE. TEMPERATURES WILL BOTTOM OUT IN THE UPPERS 60S TO LOW 70S IN MOST LOCATIONS. NO SIG CHANGES WITH THIS UPDATE. SHOWERS AND TSTMS STILL REMAIN MAINLY TO OUR W BUT ARE APPROACHING. WILL SEE THEM MOVE INTO WRN AREAS SHORTLY. WILL HAVE A BETTER ASSESSMENT OF IMPACTS FOR THE LATER EVE UPDATE. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGHOUT THE DAY. PWATS WILL CONTINUE RUNNING HIGH, AND WITH THE IMPULSE AND FRONT MOVING THROUGH...RAIN COULD BE HEAVY AT TIMES. PRECIPITATION RATES ARE EXPECTED TO LESSEN LATER IN THE DAY. TEMPERATURES ARE EXPECTED TO MAX OUT IN THE UPPER 80S MOST LOCATIONS...PERHAPS IN THE LOW 90S FAR SOUTH. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... THE MEAN LOCATION OF THE POLAR JET IS FORECAST TO EXTEND FROM THE NORTHWESTERN STATES ACROSS THE NORTHERN PART OF THE GREAT LAKES REGION TO SOUTHEASTERN CANADA FROM MONDAY NIGHT THROUGH FRIDAY. AS A RESULT, THE MID LEVEL FLOW SHOULD REMAIN SOMEWHAT ZONAL. THE PATTERN MAY TRY TO AMPLIFY A BIT OVER THE COMING WEEKEND WITH A TROUGH BEGINNING TO DEVELOP OVER THE NORTHERN AND CENTRAL GREAT PLAINS AND A RIDGE POSSIBLY STARTING TO BUILD OVER THE EASTERN STATES. A FRONTAL BOUNDARY IS FORECAST TO BE LIFTING NORTHEASTWARD ACROSS EASTERN PENNSYLVANIA AND NEW JERSEY ON MONDAY EVENING AND INTO NEW ENGLAND ON MONDAY NIGHT. AS A RESULT, THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE INTO AT LEAST THE FIRST PART OF MONDAY NIGHT ALONG WITH THE THREAT OF LOCALLY STRONG WIND GUSTS AND FREQUENT CLOUD TO GROUND LIGHTNING. ONCE THE INITIAL FRONT LIFTS AWAY TO OUR NORTHEAST ON TUESDAY ANOTHER BOUNDARY IS FORECAST TO DROP INTO OUR REGION FROM THE NORTHWEST. THE BOUNDARY IS EXPECTED TO STALL OVER OR NEAR OUR FORECAST AREA DURING THE PERIOD FROM WEDNESDAY THROUGH SUNDAY DUE TO THE ZONAL MID LEVEL FLOW. AS A RESULT, IT SHOULD BE A RATHER UNSETTLED PERIOD WITH SHOWERS AND THUNDERSTORMS FROM TIME TO TIME. PRECIPITABLE WATER VALUES ARE FORECAST TO REMAIN HIGH AS GULF MOISTURE IS DRAWN AROUND THE RIDGE OVER THE SOUTHEASTERN STATES. HEAVY DOWNPOURS REMAIN POSSIBLE. THE TIMING OF THE GREATEST POTENTIAL FOR SHOWERS AND THUNDERSTORMS IS CONTINGENT UPON THE DEVELOPMENT AND TRACK OF RELATIVELY BENIGN WAVES OF LOW PRESSURE RIDING ALONG THE SURFACE FRONT, AS WELL AS WEAK IMPULSES TRAVELING IN THE MID LEVEL FLOW. WE HAVE DONE OUR BEST TO TIME THE PRECIPITATION BASED ON THE LATEST GUIDANCE. IT APPEARS AS THOUGH THERE MAY BE A BRIEF LULL IN THE PRECIPITATION FROM LATE MONDAY NIGHT INTO PART OF TUESDAY MORNING AS THE INITIAL FRONT LIFTS FARTHER TO OUR NORTHEAST. AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS IS ANTICIPATED FOR TUESDAY AS THE NEXT FRONT DROPS INTO OUR REGION. WE HAVE AGAIN MENTIONED THE POTENTIAL FOR HEAVY RAINFALL. THE GUIDANCE IS SUGGESTING THAT ENOUGH DRY AIR WILL PUSH INTO OUR REGION FROM THE NORTHWEST AND NORTH BEHIND THE FRONT TO BRING MOST LOCATIONS DRY WEATHER CONDITIONS FROM TUESDAY NIGHT INTO WEDNESDAY. AN INITIAL WEAK WAVE OF LOW PRESSURE ALONG THE FRONT IS FORECAST TO BRING AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS FOR THE PERIOD FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT WITH THE GREATEST POTENTIAL FOR HEAVY RAINFALL BEING LATE WEDNESDAY NIGHT INTO THURSDAY. ANOTHER LULL IN THE SHOWER AND THUNDERSTORM ACTIVITY MAY OCCUR FROM FRIDAY INTO FRIDAY NIGHT BEFORE THE NEXT SLUG OF PRECIPITATION ARRIVES OVER THE WEEKEND. EVEN THOUGH IT WILL BE RAIN-FREE MUCH OF THE TIME FROM MONDAY NIGHT THROUGH SUNDAY, THE COMING WEEK SHOULD BRING A FAIR AMOUNT OF RAINFALL TO MOST OF EASTERN PENNSYLVANIA, NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND. MANY LOCATIONS COULD RECEIVE A FEW INCHES OF RAIN DURING THE PERIOD. SOME OF THE RAIN IS EXPECTED TO FALL IN A RELATIVELY NARROW TIME FRAME AND LOCALIZED FLOODING IS LIKELY. AFTERNOON TEMPERATURES ON TUESDAY SHOULD BE MAINLY IN THE 80S IN OUR NORTHWESTERN COUNTIES AND ALONG THE IMMEDIATE COAST. MAXIMUM READINGS IN THE LOWER 90S ARE ANTICIPATED ELSEWHERE. IT APPEARS AS THOUGH AFTERNOON HEAT INDEX VALUES SHOULD REACH THE MIDDLE 90S IN OUR HIGHLY URBANIZED AREAS, FALLING JUST BELOW THE CRITERION FOR A HEAT ADVISORY. MAXIMUM TEMPERATURES ARE FORECAST TO BE MOSTLY IN THE 80S FROM WEDNESDAY THROUGH SUNDAY. OVERNIGHT LOWS ARE EXPECTED TO RANGE MAINLY FROM THE MIDDLE 60S TO THE LOWER 70S, WITH SOME LOWER 60S READINGS POSSIBLE IN THE FAR NORTH. && .AVIATION /22Z SUNDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS ARE EXPECTED THROUGH MOST OF THE EVE HOURS, BUT THEN CONDITIONS ARE EXPECTED TO DETERIORATE AS SHOWERS AND THUNDERSTORMS MOVE IN FROM THE WEST. THE MOST ACTIVE CONVECTION ACTIVITY IS EXPECTED DURING THE EVENING HOURS...BUT THEN RAIN...SOME OF IT HEAVY...AND LOW CEILINGS COULD MAINTAIN IFR CONDITIONS THROUGH THE OVERNIGHT HOURS INTO MONDAY MORNING. CONDITIONS ARE EXPECTED TO IMPROVE TO MVFR...THEN VFR...LATER MONDAY MORNING AS RAIN ACTIVITY DECREASES AND MIXING TAKES PLACE WITH INCREASING WINDS. W WINDS COULD ACTUALLY GUST AROUND 20 KT MONDAY AFTERNOON. OUTLOOK... MONDAY NIGHT AND TUESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL. CONDITIONS MAY LOWER INTO THE MVFR OR IFR CATEGORIES IN PRECIPITATION AND DURING THE LATE NIGHT AND EARLY MORNING HOURS DUE TO LOW CLOUDS, HAZE AND FOG. TUESDAY NIGHT AND WEDNESDAY...MAINLY VFR. HOWEVER, CONDITIONS MAY LOWER INTO THE MVFR CATEGORY DURING THE LATE NIGHT AND EARLY MORNING HOURS DUE TO LOW CLOUDS, HAZE AND FOG. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL. CONDITIONS MAY LOWER INTO THE MVFR OR IFR CATEGORIES IN PRECIPITATION AND DURING THE LATE NIGHT AND EARLY MORNING HOURS DUE TO LOW CLOUDS, HAZE AND FOG. FRIDAY...MAINLY VFR. HOWEVER, CONDITIONS MAY LOWER INTO THE MVFR CATEGORY DURING THE EARLY MORNING HOURS DUE TO LOW CLOUDS, HAZE AND FOG. && .MARINE... WINDS GENERALLY LESS THAN 10 KTS OVER THE WATER...AND SEAS UNDER 5 FEET...TONIGHT AND MONDAY. OUTLOOK... MONDAY NIGHT THROUGH FRIDAY...NO MARINE HEADLINES ARE ANTICIPATED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...IOVINO NEAR TERM...NIERENBERG/MIKETTA SHORT TERM...MIKETTA LONG TERM...IOVINO AVIATION...IOVINO/MIKETTA MARINE...IOVINO/MIKETTA
Hazardous weather outlook, Jun 14, 3:32 PM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 332 PM EDT SUN JUN 14 2015 NJZ001-007>010-012-PAZ054-055-060>062-101-103-105-151945- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY- UPPER BUCKS- 332 PM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS TONIGHT WILL BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED SHOWERS AND THUNDERSTORMS FROM MONDAY INTO TUESDAY MAY BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. THERE IS THE POTENTIAL FOR ANOTHER ROUND OF HEAVY SHOWERS AND THUNDERSTORMS FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT, AND AGAIN OVER THE COMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-151945- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 332 PM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES MAY REACH THE MIDDLE 90S ON TUESDAY AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS FROM MONDAY INTO TUESDAY MAY BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. THERE IS THE POTENTIAL FOR ANOTHER ROUND OF HEAVY SHOWERS AND THUNDERSTORMS FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT, AND AGAIN OVER THE COMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ002>004-MDZ008-012-015-019-020-NJZ013-014-016-020>027-151945- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 332 PM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED SHOWERS AND THUNDERSTORMS FROM MONDAY INTO TUESDAY MAY BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. THERE IS THE POTENTIAL FOR ANOTHER ROUND OF HEAVY SHOWERS AND THUNDERSTORMS FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT, AND AGAIN OVER THE COMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-151945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 332 PM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS TONIGHT MAY BE ACCOMPANIED BY WIND GUSTS IN EXCESS OF 30 KNOTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS FROM MONDAY INTO TUESDAY MAY BE ACCOMPANIED BY WIND GUSTS IN EXCESS OF 30 KNOTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 14, 4:32 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 PM EDT SUN JUN 14 2015
DEZ002-003-MDZ020-142100-
KENT-INLAND SUSSEX-CAROLINE-
432 PM EDT SUN JUN 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX...SOUTHERN KENT
AND SOUTHEASTERN CAROLINE COUNTIES...
AT 431 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HARRINGTON TO DELMAR...AND MOVING SOUTHEAST AT 10
MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...MILFORD...SEAFORD...LAUREL...HARRINGTON...
FEDERALSBURG...MILTON...BRIDGEVILLE...DELMAR...ELLENDALE...VIOLA...
ANDREWSVILLE...SYCAMORE...AGNER...SMITHVILLE...GUMBORO...SANDTOWN...
BIG STONE BEACH...FELTON AND BLADES.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3846 7569 3865 7571 3869 7577 3868 7580
3870 7580 3870 7586 3906 7571 3904 7538
3903 7534 3898 7531 3886 7531 3845 7533
TIME...MOT...LOC 2031Z 311DEG 11KT 3887 7555 3848 7556
SFJLocal storm report, Jun 14, 4:35 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
435 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 5 W GUMBORO 38.48N 75.46W
06/14/2015 E0.50 INCH SUSSEX DE 911 CALL CENTER
SEVERAL REPORTS OF MARBLE SIZE HAIL.
&&
EVENT NUMBER PHI1500281
STAFFSpecial weather statement, Jun 14, 5:06 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
506 PM EDT SUN JUN 14 2015
DEZ002-003-MDZ020-142130-
KENT-INLAND SUSSEX-CAROLINE-
506 PM EDT SUN JUN 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SUSSEX...
SOUTHERN KENT AND SOUTHEASTERN CAROLINE COUNTIES...
AT 505 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HARRINGTON TO NEAR SHARPTOWN...AND MOVING
SOUTHEAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...MILFORD...SEAFORD...LAUREL...HARRINGTON...BRIDGEVILLE...
DELMAR...ELLENDALE...VIOLA...ANDREWSVILLE...SYCAMORE...FELTON...
BLADES...GREENWOOD...FREDERICA...HOUSTON...BETHEL...FARMINGTON AND
RIVERVIEW.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3846 7568 3847 7569 3873 7572 3908 7571
3899 7534 3845 7537
TIME...MOT...LOC 2105Z 319DEG 11KT 3894 7563 3856 7568
SFJSpecial weather statement, Jun 14, 5:29 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
529 PM EDT SUN JUN 14 2015
DEZ002-003-142200-
KENT-INLAND SUSSEX-
529 PM EDT SUN JUN 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX AND SOUTHERN
KENT COUNTIES...
AT 529 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SANDTOWN TO NEAR DELMAR...AND MOVING EAST AT 10
MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...MILFORD...SEAFORD...MILLSBORO...LAUREL...HARRINGTON...
MILTON...BRIDGEVILLE...DELMAR...ELLENDALE...VIOLA...ANDREWSVILLE...
SYCAMORE...GUMBORO...SANDTOWN...FELTON...BLADES...GREENWOOD...
FREDERICA AND HOUSTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3846 7569 3906 7574 3903 7540 3902 7538
3882 7528 3845 7532
TIME...MOT...LOC 2129Z 278DEG 10KT 3898 7566 3848 7562
SFJSpecial weather statement, Jun 14, 6:24 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
624 PM EDT SUN JUN 14 2015
PAZ060-070-101-102-142315-
EASTERN CHESTER-BERKS-DELAWARE-WESTERN CHESTER-
624 PM EDT SUN JUN 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN DELAWARE...
CHESTER AND BERKS COUNTIES...
AT 622 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM
FREDERICKSBURG TO NEAR HOMEVILLE AND IT WAS MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS THAT MAY BE IMPACTED INCLUDE...
READING...WEST CHESTER...COATESVILLE...WYOMISSING...DOWNINGTOWN...
BIRDSBORO...OXFORD...HAMBURG...SINKING SPRING...LAURELDALE...
PARKESBURG...WOMELSDORF...WERNERSVILLE...NEWMANSTOWN...LEESPORT...
ADAMSTOWN...HONEY BROOK...SHOEMAKERSVILLE...ELVERSON AND BERNVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
4060 7601 3991 7554 3977 7605 3983 7604
3987 7599 3995 7600 4004 7593 4011 7594
4014 7588 4049 7643
TIME...MOT...LOC 2222Z 269DEG 28KT 4045 7641 3990 7603
IOVINOSpecial weather statement, Jun 14, 6:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
632 PM EDT SUN JUN 14 2015
MDZ008-012-015-019-020-142300-
QUEEN ANNE'S-CECIL-TALBOT-KENT-KENT-CAROLINE-QUEEN
ANNE'S-TALBOT-CECIL-
632 PM EDT SUN JUN 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT QUEEN ANNE'S...
NORTHWESTERN CAROLINE...KENT...TALBOT AND SOUTH CENTRAL CECIL
COUNTIES...
AT 631 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM FALLSTON TO NEAR GIBSON ISLAND TO NEAR PRINCE
FREDERICK...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EASTON...CENTERVILLE...TALBOT...CHESTERTOWN...CENTREVILLE...ROCK
HALL...CHARLESTOWN...TRAPPE...ST. MICHAELS...CHURCH HILL...OXFORD...
BETTERTON...QUEEN ANNE...OLD TOWN...KENNEDYVILLE...STARR...HOPE...
GRASONVILLE...CORDOVA AND MORGNEC.
HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3886 7626 3886 7625 3879 7620 3879 7619
3897 7625 3889 7629 3890 7629 3893 7631
3896 7631 3884 7637 3885 7638 3932 7618
3943 7599 3957 7610 3957 7593 3901 7588
3861 7607 3874 7630 3867 7634 3869 7634
TIME...MOT...LOC 2231Z 279DEG 31KT 3950 7642 3908 7638 3859 7660
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 4:00 PM EDT | Special Weather Statement | PHI | Atlantic | 30 min |
| Jun 14, 4:11 PM EDT | Severe Thunderstorm Warning | PHI | Salem | 38 min |
| Jun 14, 4:30 PM EDT | Special Weather Statement | PHI | Atlantic, Camden | 30 min |
| Jun 14, 7:21 PM EDT | Special Weather Statement | PHI | Salem | 39 min |
| Jun 14, 7:55 PM EDT | Special Marine Warning | PHI | 50 min | |
| Jun 14, 4:40 PM EDT | Areal Flood Advisory | PHI | Chester | 3 hr |
| Jun 14, 6:24 PM EDT | Special Weather Statement | PHI | Berks, Chester | 51 min |
| Jun 14, 6:35 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester | 55 min |
| Jun 14, 6:45 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 4 hr |
| Jun 14, 7:16 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 44 min |
| Jun 14, 4:54 AM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's | 4 hr |
| Jun 14, 4:06 PM EDT | Special Weather Statement | PHI | Cecil | 24 min |
| Jun 14, 3:21 PM EDT | Special Weather Statement | PHI | Sussex | 24 min |
| Jun 14, 3:26 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 36 min |
| Jun 14, 4:32 PM EDT | Special Weather Statement | PHI | Sussex | 28 min |
| Jun 14, 5:06 PM EDT | Special Weather Statement | PHI | Sussex | 24 min |
| Jun 14, 5:15 PM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 5 hr |
| Jun 14, 5:29 PM EDT | Special Weather Statement | PHI | Sussex | 31 min |
Nearby
Special Weather Statements in Maryland, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.